# SDR ASAA2021102036353

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 24,490 hours, 7,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: 508358415
- Condition: None
- Location: Seat Row 1 Rh
- Component: Inflator
- Component part number: 511456401
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N8225013 INFLATABLE SEA RESTRAINT SYSTEM ROW 1 R/H (D,F) AIRBAGS DEPLOYED. GROUNDED - YES. REMOVED AND REPLACED SEAT ROW 1 D/F REF CMM 25-26-04.
